MAUDE Adverse Event Report: ZIMMER BIOMET, INC. TPRLC 133 T1 PPS HO 18X156MM; PROSTHESIS, HIP

ZIMMER BIOMET, INC. TPRLC 133 T1 PPS HO 18X156MM; PROSTHESIS, HIP
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Myocardial Infarction (1969)
Date of Event 05/23/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a clinical study patient underwent a left total hip arthroplasty.Subsequently, the patient experienced a myocardial infarction 14 days postop.Attempts have been made and no further information has been provided.
 
Additional Manufacturer Narrative
(b)(4).Multiple mdr reports were filed for this event, please see associated reports: 0001825034 - 2023 - 01324 d10: cat# 30103607 lot# 65224087 g7 vit e neutral lnr 36mm g; cat# 650-0661 lot# 3107661 delta ceramic fem hd 36/0mm.G2: foreign: (b)(6).The customer has indicated that the product will not be returned to zimmer biomet for investigation as it remains implanted.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Procedural related complications are influenced by the type of surgery, patients pre-existing comorbidities, and perioperative management.Side effects of the administration of anesthesia are a known cause of chest pain, ekg changes, and myocardial infarction (heart attack) during the intraoperative and postoperative recovery.Elective total joint patients typically have a cardiac workup prior to surgery to assess the patient¿s physical readiness for surgery, hence reducing their risk for these cardiac related complications.Patients are at the highest risk immediately post op but continue to be at risk for several weeks after the procedure.As the reported complaint indicated, a cardiac postoperative complication developed two weeks postop, necessitating medical treatment to preclude further deterioration.The medical records also indicate that four cardiac stents were required which are placed due to narrowing of the vessels to treat atherosclerosis or plaque build up in the vessels which cause the narrowing and indicate underlying comorbidities prior to the procedure.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further information at the time of this report.
 
Event or Problem Description
It was reported that a clinical study patient underwent a left total hip arthroplasty.Subsequently, the patient experienced a myocardial infarction 14 days postop and underwent angioplasty with placement of 4 cardiac stents.At the next follow up two days later, the patient was doing well with no further cardiac complications.There is no additional information available at the time of this report.

Brand Name
TPRLC 133 T1 PPS HO 18X156MM
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key17171925
Report Number0001825034-2023-01325
Device Sequence Number15254026
Product Code LZO
UDI-Device Identifier00880304499263
UDI-Public(01)00880304499263(17)310225(10)6966785
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K200196
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Study,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/29/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number51-104180
Device Lot Number6966785
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/01/2022
Supplement Date Received by Manufacturer06/23/2023
06/29/2023
Initial Report FDA Received Date06/21/2023
Supplement Report FDA Received Date06/27/2023
06/29/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/25/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age57 YR
Patient SexFemale
Patient Weight88 KG